MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; INTERVENTIONAL RADIOLOGY PACK

MEDLINE INDUSTRIES, LP MEDLINE; INTERVENTIONAL RADIOLOGY PACK
Catalog Number DYNJT4956
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the syringe plungers have sheared in half when doing an injection which is a safety risk." no additional details are available related to the customer reported issue.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "the syringe plungers have sheared in half when doing an injection which is a safety risk.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).

Brand Name
MEDLINE
Common Device Name
INTERVENTIONAL RADIOLOGY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24344534
Report Number1423395-2026-00022
Device Sequence Number15911679
Product Code LRO
UDI-Device Identifier10198459460142
UDI-Public10198459460142
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJT4956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown